# SDR TWAA9911903

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT BULKHEAD WAS CRACKED 3 INCHES LONG, LOCATED 1 INCH ABOVE FLOOR AND 5 INCHES FROM SIDEWALL ON FWD SIDE, STA 965.  REMOVED AND REPLACED BULKHEAD PER SPM 6-70-01.
